Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A nonlinear Volterra equation with rapidly decaying solutions

Author: Olof J. Staffans
Journal: Trans. Amer. Math. Soc. 258 (1980), 523-530
MSC: Primary 45J05; Secondary 45D05
MathSciNet review: 558188
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the asymptotic behavior of the solutions of a nonlinear integrodifferential Volterra equation with a convolution kernel. More specifically, we give conditions which imply that a solution x satisfies $ x(t)\, = \,O({t^{ - p}})\,(t \to \infty )$, where p is an arbitrary, positive real number.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45J05, 45D05

Retrieve articles in all journals with MSC: 45J05, 45D05

Additional Information

PII: S 0002-9947(1980)0558188-X
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia